I also take Famotidine ( 40 mg)
6 Sep 2009
Swelling of the mouth could be a sign of an allergy and should be reported to your doctor immediately.
You will find information on sucralfate side effects at http://www.drugs.com/sfx/sucralfate-side-effects.html
Side Effects of Sucralfate - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Sucralfate:
Constipation; dizziness; feeling of a whirling motion.
Seek medical attention right away if any of these SEVERE side effects occur when using Sucralfate:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Famotidine for 8 years and now i have developed tinitus. Is it a correlation?
1 answer • 27 Aug 2010
I have been on Suboxone for three years. My doctor switched me to the strips 2 months ago. Previously I started getting mild edema which now is very ...
2 answers • 28 Jun 2011
Is there any special side effect for a long period time usage ? because when I use it every night I have no any reflux and when I stop it I'll ...
3 answers • 4 Dec 2013
How quickly and what degree of edema of lower extremities? Is development of edema associated with cellulitis?
1 answer • 1 Jun 2014
... was an infected ear until the pain has moved. I am not going to take the med any more but am curious if anyone has experienced this particular ...
0 answers • 23 Jun 2014